# SDR USAA020254

- Difficulty date: May 30, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65C25229
- Condition: Corroded
- Location: Fuselage
- Part time: 48,985 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CLIP CORRODED, STATION 727E BETWEEN S26R AND S27R.  DOUBLER TREATED PER SRM 53-00-07 PAGES 210-212.  (M)
